I am weaning off clonazepam. Have been taking prescribed for over 14 years. Max dose was 6 mg. I weaned to 2.5 mg since 2006. 2/2012 started wean to 1 mg as of mid April.
I take Trazodone 150 mg for sleep. Not working.
I am having withdrawal-nausea, irritability, lower GI distress, tremors, ringing in ears, headache (intermittent), hypersensitivity to sound, light, tactile.
I am determined to be clonazepam-free. Was on it initially because of anx/panic attacks. Enviornmental triggers now gone. So, time to be free of med.
I take Viibry 10 mg for depression. A higher dose of this med makes me hyper. I am doing ok with it.
My question: what med can I take to help with sleep? A tricyclic? Or just tough it out?
Thanks for your input. Rain
You may want to talk to your PCP about a referral to psychiatrist who would look at all of your pharmacological needs. Some of the symptoms you mentioned can be directly traced to Viibryd as common side effects: diarrhea, nausea, irritability, paresthesias (hypersensitivity to light, touch and sound), etc. The Trazadone you are already taking for sleep can certainly be switched to a tricyclic, but I would like a psychiatrist to see the whole picture a decide to maybe put you on a totally different antidepressant. Occasionally low dose Seroquel at night is very useful for both depressive states and insomnia. Please consider my advise. I do believe you need a second opinion here. Good luck and stay well.
Well, here I am. I am finding as we all struggle, we are alone. I expect I will be successful. I want this badly. I have looked up docs in my area. One is several hours away or another a state over. My question was not a phony one.
I worked in the med. field for over 40 yrs. Started clonazepam by prescrip. I have PTSD from couple of attempts on my life when I was younger. No longer in danger. That's it in a nut shell.
I don't want to take the clonazepam-period. I am weaning myself. I am reading Ashton manual as well as books by other former benzo addicts.
I am feeling guilty because of my spouse seeing me withdraw. Every day is a struggle, but I manage to get things done. The more active I am, I feel better.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.